Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On subalgebras of simple Lie algebras of characteristic $ p>0$

Author: B. Weisfeiler
Journal: Trans. Amer. Math. Soc. 286 (1984), 471-503
MSC: Primary 17B50
MathSciNet review: 760972
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main results of the paper are Theorems I.5.1, II.1.3 and III.2.1. Theorem I.5.1 states that if a maximal subalgebra $ M$ of a simple finite-dimensional Lie algebra $ G$ has solvable quotients of dimension $ \geqslant 2$, then every nilpotent element of $ H$ acts nilpotently on $ G$. Theorem II.1.3 states that if such a simple Lie algebra $ G$ contains a maximal subalgebra which is solvable, then $ G$ is Zassenbaus-Witt algebra. Theorem III.2.1 states that certain $ {\mathbf{Z}}$-graded finite-dimensional simple Lie algebras are either classical or the difference between the number of nonzero positive and negative homogeneous components is large.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B50

Retrieve articles in all journals with MSC: 17B50

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society